Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I am going on holiday for two weeks next week, and thats when Im due. I need to bring on my period early, is this possible? As I have spoken to my doctor about taking Northesteine (which I have taken many times before) but apparently it now increases the risk of having a stoke - so I opted out of that....Is there anyway of bringing it on? xx
    Offline

    17
    ReputationRep:
    (Original post by Anonymous)
    I am going on holiday for two weeks next week, and thats when Im due. I need to bring on my period early, is this possible? As I have spoken to my doctor about taking Northesteine (which I have taken many times before) but apparently it now increases the risk of having a stoke - so I opted out of that....Is there anyway of bringing it on? xx
    Unless you want drugs you've just gotta wait for it.
    I have a few packs of the pill that I use if I don't want to be on my period.

    Posted from TSR Mobile
    Offline

    10
    ReputationRep:
    The contraceptive pill will stop periods if you continue to take the pills without the break (assuming it's the pill that you take for 21 days then stop for 7, if you don't have the break then you won't get your withdrawal bleed), I assume if you start taking it now then you should be fine for your holiday. As far as I know, no massive health risks, but I assume you've heard the complaints people have had with side effects sometimes.
    Offline

    12
    ReputationRep:
    (Original post by Okkefac)
    The contraceptive pill will stop periods if you continue to take the pills without the break (assuming it's the pill that you take for 21 days then stop for 7, if you don't have the break then you won't get your withdrawal bleed), I assume if you start taking it now then you should be fine for your holiday. As far as I know, no massive health risks, but I assume you've heard the complaints people have had with side effects sometimes.
    It depends though, because I have never had no bleeding from using the Pill (and I've been taking it right). However, if I wanted to bring on my period early, I would just stop taking the Pill for a little while.
    Offline

    17
    ReputationRep:
    (Original post by LaughingKitsune)
    It depends though, because I have never had no bleeding from using the Pill (and I've been taking it right). However, if I wanted to bring on my period early, I would just stop taking the Pill for a little while.
    If you skip the break in the pill packets and take two in a row, you shouldn't bleed

    Posted from TSR Mobile
    Offline

    12
    ReputationRep:
    (Original post by holson)
    If you skip the break in the pill packets and take two in a row, you shouldn't bleed

    Posted from TSR Mobile
    Nope, I've always bled no matter what. That said, it could be down to the fact that without the Pill, I'm severely heavy...
    Offline

    10
    ReputationRep:
    (Original post by LaughingKitsune)
    It depends though, because I have never had no bleeding from using the Pill (and I've been taking it right). However, if I wanted to bring on my period early, I would just stop taking the Pill for a little while.
    How periods work depends on the pill. The one I'm on, you take 21 then have a 7 day gap and the period occurs in the 7 day gap, but if you carry on taking the pills then apparently you won't get the withdrawal bleed (which makes sense 'cause on the 21 day pills the periods are just caused by withdrawal of hormones), or are you saying that even if you take packs without the break you still get bleeding??

    I meant that OP could start taking the pill, not to cause an early period but instead to stop her period for that month, since if she started taking them now she wouldn't be in the 7 day gap during her holiday (assuming doctors prescribe the 21 day pill- which I'm told they tend to at first).
    Offline

    12
    ReputationRep:
    (Original post by Okkefac)
    How periods work depends on the pill. The one I'm on, you take 21 then have a 7 day gap and the period occurs in the 7 day gap, but if you carry on taking the pills then apparently you won't get the withdrawal bleed (which makes sense 'cause on the 21 day pills the periods are just caused by withdrawal of hormones), or are you saying that even if you take packs without the break you still get bleeding??

    I meant that OP could start taking the pill, not to cause an early period but instead to stop her period for that month, since if she started taking them now she wouldn't be in the 7 day gap during her holiday (assuming doctors prescribe the 21 day pill- which I'm told they tend to at first).
    I understood what you said, but I'm saying that it's different depending on the person. With both sets of Pill, I've had no breaks, and I've always bled every month.

    My Mum's the same, though. She bleeds without a break in her Pill (she takes the same kind of Pill as I do).
    Offline

    17
    ReputationRep:
    (Original post by LaughingKitsune)
    I understood what you said, but I'm saying that it's different depending on the person. With both sets of Pill, I've had no breaks, and I've always bled every month.

    My Mum's the same, though. She bleeds without a break in her Pill (she takes the same kind of Pill as I do).
    If you don't have breaks then you're prob on the mini-pill which means you would bleed every month anyway

    Posted from TSR Mobile
    Offline

    10
    ReputationRep:
    (Original post by LaughingKitsune)
    I understood what you said, but I'm saying that it's different depending on the person. With both sets of Pill, I've had no breaks, and I've always bled every month.

    My Mum's the same, though. She bleeds without a break in her Pill (she takes the same kind of Pill as I do).
    As holson said, it sounds like you're on a different pill maybe? Are you supposed to take a break in them or not? I'm not doubting you, it just sounds strange. I know sometimes people bleed on the pill, but to get periods (aka the same bleeding at a certain time each month) when you continue taking the 21 day pill without a break sounds strange? But as you said everybody is different, so
    Offline

    17
    ReputationRep:
    Plus if you were on the 21 day pill you can't go more than 3 months in a row without a break otherwise its really bad for your hormones etc

    Posted from TSR Mobile
    Offline

    12
    ReputationRep:
    (Original post by holson)
    If you don't have breaks then you're prob on the mini-pill which means you would bleed every month anyway

    Posted from TSR Mobile
    Yes, I was put on the mini-pill for health reasons, but even the regular pill made me bleed. However, the problem there is that, even though it was an everyday pill, they did have placebo pills in place of regular ones so that made me bleed anyway.
    Offline

    17
    ReputationRep:
    (Original post by LaughingKitsune)
    Yes, I was put on the mini-pill for health reasons, but even the regular pill made me bleed. However, the problem there is that, even though it was an everyday pill, they did have placebo pills in place of regular ones so that made me bleed anyway.
    Yeah the 21 day pill you would bleed on the placebo days. If you skipped the placebo pills you shouldn't bleed as the hormones don't go away, meaning You wouldnt get withdrawal

    Posted from TSR Mobile
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 11, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.